MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T25/SHORT/6MM HXC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T25/SHORT/6MM HXC
Model Number 03.620.022
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a lumbar spondylosis stenosis, radiculopathy, xl1f l3-4, open posterior revision with l3-5 decompression posterior lateral fusion instrumentation, l3-s1, screws, rods, allograft.This revision was related to the previous surgery in which, a screwdriver was broken and lacerated patient's iliac artery.This event is captured in related complaint (b)(4).This report is for a screwdriver.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T25/SHORT/6MM HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14598196
Report Number2939274-2022-02084
Device Sequence Number5811183
Product Code HXX
UDI-Device Identifier10705034717616
UDI-Public(01)10705034717616
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.620.022
Device Catalogue Number03.620.022
Device Lot Number5143771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight92 KG